# SDR SWAA070636

- Difficulty date: February 6, 2007
- Submitted: February 7, 2007
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 12,369 hours, 6,869 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, LEFT FWD CABIN EMERGENCY BATTERY PACK FAILED LONG TEST.  REMOVED AND REPLACED BATTERY PACK PER MM.
